Volume 34,Issue 4,2014 Table of Contents

Other Issues:  


The Signless Laplacian Spectral Radius of Tricyclic Graphs with a Given Girth
  Lu QIAO and Ligong WANG
  Published July 15, 2014
  2014,34(4):379-391 [Abstract(2319)]  [View PDF 191.88 K (1905)]
The Maximum Balaban Index (Sum-Balaban Index) of Unicyclic Graphs
  Lihua YOU and Xin DONG
  Published July 15, 2014
  2014,34(4):392-402 [Abstract(1977)]  [View PDF 144.72 K (4082)]
On $L(1,2)$-Edge-Labelings of Some Special Classes of Graphs
  De HE and Wensong LIN
  Published July 15, 2014
  2014,34(4):403-413 [Abstract(2273)]  [View PDF 134.37 K (1880)]
Minimal Energy on Unicyclic Graphs
  Shengjin JI and Yongke QU
  Published July 15, 2014
  2014,34(4):414-422 [Abstract(2418)]  [View PDF 131.53 K (2049)]
Multiplicative Perturbation Bounds for the SR Factorization
  Yanfei YANG and Hanyu LI
  Published July 15, 2014
  2014,34(4):423-434 [Abstract(2453)]  [View PDF 123.37 K (1709)]
Riemann-Hilbert Problem and Its Well-Posed-Ness for Elliptic Complex Equations of First Order in Multiply Connected Domains
  Guochun WEN and Liping WANG
  Published July 15, 2014
  2014,34(4):435-445 [Abstract(1969)]  [View PDF 129.07 K (1522)]
Approximation Solvability of a New System of Set-Valued Variational Inclusions Involving Generalized $H(\cdot,\cdot)$-Accretive Mapping in Real $q$-Uniformly Smooth Banach Spaces
  Dapeng GAO and Shiqiang FENG
  Published July 15, 2014
  2014,34(4):446-458 [Abstract(2031)]  [View PDF 144.66 K (1554)]
On the Structures of Hom-Lie Algebras
  Shengxiang WANG and Xiaohui ZHANG
  Published July 15, 2014
  2014,34(4):459-466 [Abstract(2360)]  [View PDF 104.03 K (3400)]
Global Exponential Stability of Periodic Solution for Competitive Neural Networks with Time-Varying and Distributed Delays on Time Scales
  Yang LIU,Yongqing YANG,Tian LIANG and Xianyun XU
  Published July 15, 2014
  2014,34(4):467-474 [Abstract(1911)]  [View PDF 263.63 K (1996)]
Second Order Derivative Estimates of the Solutions of a Class of Monge-Amp\`{e}re Equations
  Yadong WU and Hepeng LI
  Published July 15, 2014
  2014,34(4):475-480 [Abstract(2170)]  [View PDF 107.12 K (1866)]
Homoclinic Solutions for a Class of Prescribed Mean Curvature Equation with a Deviating Argument
  Shiping LU and Zaitao LIANG
  Published July 15, 2014
  2014,34(4):481-491 [Abstract(1962)]  [View PDF 136.52 K (1875)]
On Finite Time Ruin Probability with Random Interest Rate in a Multi-Risk Model
  Jinghai FENG,Lixin SONG and Linna YI
  Published July 15, 2014
  2014,34(4):492-504 [Abstract(1998)]  [View PDF 119.34 K (1763)]